Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: eye muscle spasms for 2 years after 3 weeks Jeroen

Posted by JerryPharmStudent on April 26, 2007, at 8:17:33

In reply to eye muscle spasms for 2 years after 3 weeks, posted by Jeroen on April 26, 2007, at 3:22:05

> i only took it 3 weeks at lowest dose, it gave me no warning and my eyes always wanted to close every 1 second, rapidly and it didnt went away
>
> still have it after years now
>
> type in google, geodon neurological damage, i once came accross this and IGNORED it... i taught lowest dosing could not be causing TD
>
> also type Geodon evil and you will see other people too claiming this..
>
> go for abilify,
>
> or try taking seroquel low dose 25 mg twice a day for 3 weeks
>
>

I will definitely check this out. As for trying Seroquel - that's an "evil" medication for me. Causes severe weight gain and knocks me out for days.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JerryPharmStudent thread:748283
URL: http://www.dr-bob.org/babble/20070426/msgs/753559.html